Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having dryness and itching in vagina. Itching in upper clitoris and burning in vaginal area. Taking birth control pills. Treatment?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
Question
hi, I am XXXXXXX from Assam age 29 married woman. I have sexual Problem. My vagina dry, itching in upper clitoris, sometimes burning in vaginal area and lower clitoris, i have no sex. actually I takes birth control pill two years ago. Please tell me which treatment I will take or which medicine I will take for this disease.
Posted Sun, 23 Jun 2013 in General Health
 
 
Answered by Dr. Jorge Brenes-Salazar 2 hours later
Dear XXXXXX

Thanks for your health concerns. Many of your symptoms would be compatible with a fungal infection; depending on the extent, either oral or topical antifungals would be warranted. My best advice is to see a gynecologist who will perform an examination with a speculum and take samples. In terms of sexual desire, it has to be determined if it is due to a hormonal cause (your doctor can check hormone levels in blood) or psychological/emotional, in which case sexual therapy might be indicated

Hope this helps, wish you the best, blessings.

Dr Brenes Salazar MD
Mayo Clinic
Above answer was peer-reviewed by
 
Follow-up: Having dryness and itching in vagina. Itching in upper clitoris and burning in vaginal area. Taking birth control pills. Treatment? 13 hours later
sex is hard painful for me.My husband sex with another 4 woman.I have no sex.I have been suffering from these disease last 7 years.
 
 
Answered by Dr. Jorge Brenes-Salazar 8 hours later
Hi XXXXXX

The condition you are suffering from is called dyspareunia; there are both physical and psychologic causes for painful sex. the first thing is to rule out the physical causes (for example abnormal position of the uterus, endometriosis, etc) by a gynecologist; if all is negative it might be a psychologic issue and then sexual psychotherapy might be useful

Hope that brings further guidance,
Yours truly
Above answer was peer-reviewed by
 
Follow-up: Having dryness and itching in vagina. Itching in upper clitoris and burning in vaginal area. Taking birth control pills. Treatment? 18 hours later
I takes birth control pill two years ago.when i was taken this medicine irregular menstruation period occurs.my vaginal discharge is milky white and gravy. i have totally sex lost.My husband sex with another 4 woman.I have been suffering from these disease last 7 years. Please tell me which treatment I will take or which medicine I will take for this disease.

some time burning in labia minora and itching in labia majora.
 
 
Answered by Dr. Jorge Brenes-Salazar 5 hours later
Dear XXXXXX,

The vaginal discharge has abnormal features and needs to be tested further.

The discharge could be related to bacterial proliferation such as vaginosis or another specific infection such as trichomonas, which can present with most of the symptoms you are having.

I would urge you to visit either a gynecologist or a family physician, so that they can conduct a pelvic exam and do testing on the vaginal discharge or will do a pap-smear..

Hope this is helpful, wish you the best, blessings
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor